Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the asymptotic behavior of the one-dimensional motion of the polytropic ideal gas with stress-free condition


Author: Takeyuki Nagasawa
Journal: Quart. Appl. Math. 46 (1988), 665-679
MSC: Primary 76N15; Secondary 35B40, 35Q20
DOI: https://doi.org/10.1090/qam/973382
MathSciNet review: 973382
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Kawashima, Large-time behavior of solutions to the free boundary problem for the equations of a viscous heat-conductive gas, preprint
  • [2] A. V. Kazhykhov, Sur le solubilité globale des problèmes monodimensionnels aux valeurs initialeslimitées pour les équations d'un gaz visqueux et calorifère, C. R. Acad. Sci. Paris Sér. A. 284, 317-320 (1977) MR 0428905
  • [3] T. Nagasawa, On the one-dimensional motion of the polytropic ideal gas non-fixed on the boundary, J. Differential Equations 65, 49-67 (1986) MR 859472
  • [4] T. Nagasawa, On the outer pressure problem of the one-dimensional polytropic ideal gas, Japan J. Appl. Math. 5, 53-85 (1988) MR 924744
  • [5] M. Okada, Free boundary value problems for the equations of one-dimensional motion of compressible viscous fluids, Japan J. Appl. Math. 4, 219-235 (1987) MR 899911

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N15, 35B40, 35Q20

Retrieve articles in all journals with MSC: 76N15, 35B40, 35Q20


Additional Information

DOI: https://doi.org/10.1090/qam/973382
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society